# SDR UALA2012112906863

- Difficulty date: November 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 48,796 hours, 19,430 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 113
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR MESSAGE ECAM.  REPLACED SDCU PER MM, NO HELP.  RESET, CHECK OK PER TASK 26-17-00-810-803A.  MSG CLEARED.
